Posted by: Luane | 2011-12-19


Hi there doc,

Just want to check something, I have been weaning off velafaxine and slowly easing into valdoxan over the last four weeks.

What I have been experiencing is the dizzy(zooming noise when I move my head and eyes fast). I only happens now in the afternoon.

I just want to know, I have been feeling really emotional, crying, getting feisty. Is this just the normal me coming back. I really get sad really fast. Like when I watch tv etc. I moved on from 75mg venlafaxine to 25mg valdoxan.

Please can you let me know.

Is this normal?


Luane Lavery

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Once again, I ask of you, not to self medicate and to rather consult a doctor to closely monitor your response to valdoxan. Valdoxan takes four to six weeks before having the desired effect. Please consult your doctor.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.